Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 61, NWS Cleveland, OH

October 5, 2013Ottawa County, Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Oct 5, 2013, 9:42 PM EDT for Ottawa County, Sandusky County, Wood County, Ohio. It took effect at Oct 6, 2013, 5:00 AM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2013, 9:42 PM EDT (01:42 UTC)
In effect from
Oct 6, 2013, 5:00 AM EDT
Expired
Oct 8, 2013, 4:03 AM EDT
In force
47 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 10.59 ft at Oct 7, 2013, 6:00 AM EDT.

actionminormoderate51010/0610/0710/0810/09
Action stage
8 ft
Minor stage
11 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS41 KCLE 060142
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT SAT OCT 5 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-060942-
/O.NEW.KCLE.FL.W.0061.131006T1800Z-000000T0000Z/
/WDVO1.1.ER.131006T1800Z.131007T1200Z.000000T0000Z.NO/
942 PM EDT SAT OCT 5 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PORTAGE RIVER AT WOODVILLE
* FROM SUNDAY AFTERNOON THROUGH MONDAY NIGHT
* AT  9:30 PM SATURDAY THE STAGE WAS...7.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND RISE TO 
  NEAR 9.3 FEET BY MONDAY MORNING. ADDITIONAL RISES ARE POSSIBLE 
  THEREAFTER.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
9 follow-up statements
472 
WGUS81 KCLE 060753
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
353 AM EDT SUN OCT 6 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-061553-
/O.EXT.KCLE.FL.W.0061.131006T0900Z-000000T0000Z/
/WDVO1.1.ER.131006T0900Z.131007T1800Z.000000T0000Z.NO/
353 AM EDT SUN OCT 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* UNTIL FURTHER NOTICE.
* AT  3:30 AM SUNDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND RISE TO
  NEAR 9.7 FEET BY MONDAY AFTERNOON.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
613 
WGUS81 KCLE 060936
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
536 AM EDT SUN OCT 6 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-061736-
/O.CON.KCLE.FL.W.0061.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.131006T0805Z.131007T1800Z.000000T0000Z.NO/
536 AM EDT SUN OCT 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  5:30 AM SUNDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.7 FEET BY MONDAY AFTERNOON
  THEN BEGIN FALLING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
355 
WGUS81 KCLE 061708
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
108 PM EDT SUN OCT 6 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.

&&

OHC123-143-173-070108-
/O.CON.KCLE.FL.W.0061.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.131006T0805Z.131007T1200Z.000000T0000Z.NO/
108 PM EDT SUN OCT 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 12:30 PM SUNDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.3 FEET BY MONDAY MORNING 
  THEN BEGIN FALLING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
328 
WGUS81 KCLE 070040
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
840 PM EDT SUN OCT 6 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-070840-
/O.CON.KCLE.FL.W.0061.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.131006T0805Z.131007T1200Z.000000T0000Z.NO/
840 PM EDT SUN OCT 6 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  8:30 PM SUNDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.3 FEET BY MONDAY MORNING 
  THEN BEGIN FALLING.
* AT 11.0 FEET...PORTIONS OF ERIE STREET AND PORTIONS OF TRAIL MARKER
  PARK FLOODED. 
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
939 
WGUS81 KCLE 070802
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EDT MON OCT 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-071602-
/O.EXT.KCLE.FL.W.0061.000000T0000Z-131008T1040Z/
/WDVO1.1.ER.131006T0805Z.131007T1200Z.131008T0440Z.NO/
402 AM EDT MON OCT 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  3:30 AM MONDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.6 FEET BY THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* AT 11.0 FEET...PORTIONS OF ERIE STREET AND PORTIONS OF TRAIL MARKER
  PARK FLOODED. 
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
782 
WGUS81 KCLE 071553
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1153 AM EDT MON OCT 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-072353-
/O.EXT.KCLE.FL.W.0061.000000T0000Z-131008T1800Z/
/WDVO1.1.ER.131006T0805Z.131007T1100Z.131008T1200Z.NO/
1153 AM EDT MON OCT 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 11:30 AM MONDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TUESDAY 
  MORNING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
393 
WGUS81 KCLE 072202
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT MON OCT 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-080602-
/O.CON.KCLE.FL.W.0061.000000T0000Z-131008T1800Z/
/WDVO1.1.ER.131006T0805Z.131007T1100Z.131008T1200Z.NO/
602 PM EDT MON OCT 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  5:30 PM MONDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...PORTIONS OF ERIE STREET AND PORTIONS OF TRAIL MARKER
  PARK FLOODED. 
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
864 
WGUS81 KCLE 080321
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1121 PM EDT MON OCT 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-081121-
/O.EXT.KCLE.FL.W.0061.000000T0000Z-131008T1400Z/
/WDVO1.1.ER.131006T0805Z.131007T1100Z.131008T0800Z.NO/
1121 PM EDT MON OCT 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT 10:30 PM MONDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY 
  TUESDAY MORNING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$
319 
WGUS81 KCLE 080803
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT TUE OCT 8 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN OHIO...

  PORTAGE RIVER AT WOODVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC123-143-173-080833-
/O.CAN.KCLE.FL.W.0061.000000T0000Z-131008T1400Z/
/WDVO1.1.ER.131006T0805Z.131007T1100Z.131008T0547Z.NO/
403 AM EDT TUE OCT 8 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PORTAGE RIVER AT WOODVILLE.
* AT  3:30 AM TUESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:47 AM TUESDAY.
* FORECAST...THE RIVER WILL FALL TO 6.4 FEET BY WEDNESDAY MORNING.
* AT 9.0 FEET...TRAIL MARKER PARK FLOODS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Oct 5, 7:15 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 5, 7:15 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
715 PM EDT SAT OCT 5 2013

.SYNOPSIS...
A STATIONARY FRONT WILL MOVE LITTLE OVER LAKE ERIE OVERNIGHT. THE
FRONT WILL BEGIN TO LIFT NORTH AS A WARM FRONT SUNDAY AFTERNOON AS
LOW PRESSURE MOVES INTO THE WESTERN GREAT LAKES REGION. A COLD
FRONT WILL MOVE EAST ACROSS THE AREA SUNDAY NIGHT. THE FRONT WILL
MOVE SLOWLY AWAY ON MONDAY AND HIGH PRESSURE WILL BUILD OVER THE
REGION TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
UPDATE...NO BIG CHANGES FOR THE UPDATE ALTHOUGH DID BRING MOST
AREAS TO HIGH LIKELY POP FOR SIMPLE WORDING PREFERENCE IN THE
ZONE FORECAST OF "SHOWERS LIKELY AND A CHANCE OF THUNDERSTORMS".

ORIGINAL...
CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING
MAINLY OVER THE EAST HALF OF THE CWA THROUGH 6 PM. OTHER AREAS OF
CONVECTION OVER SOUTHWEST OHIO WILL LIKELY MOVE INTO THE REGION
AFTER 6 PM. RECENT RAINS OF 1-3 INCHES FROM TOL TO FDY ALONG WITH
THE EXPECTATION OF MORE RAIN HAS PROMPTED THE ISSUANCE OF A FLASH
FLOOD WATCH. HIGH DEW POINTS WILL HELP KEEP OVERNIGHT TEMPERATURES
QUITE MILD FOR OCTOBER.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE MAIN FOCUS FOR THIS PERIOD IS THE SLOW PROGRESS OF THE COLD
FRONT ACROSS THE REGION SUNDAY NIGHT AND THE POSSIBILITY OF
FLOODING AND SEVERE WEATHER ALONG AND AHEAD OF THE FRONT. A VERY
MOIST AIR MASS IS IN PLACE AND THE REGION WILL BE IN THE RIGHT
REAR QUAD OF THE UPPER JET ON SUNDAY AND SUNDAY EVENING. THIS WILL
ALLOW FOR STRONG UPPER LEVEL DIVERGENCE TO PERSIST ACROSS THE
REGION AND ALLOW PERSISTENT ENHANCED CONVECTION AND INCREASE THE
CHANCE FOR FLOODING. WIND SHEAR IS EXPECTED TO INCREASE AS THE
FRONT APPROACHES THE REGION SUNDAY EVENING AND WITH HIGH DEWPOINTS
AND LOW LCL HEIGHTS THERE IS SOME CONCERN FOR TORNADIC DEVELOPMENT
AS MENTIONED BY SPC. ABOVE NORMAL TEMPERATURES ARE EXPECT UNTIL
FRONTAL PASSAGE LATE SUNDAY NIGHT.

A NON DIURNAL TEMPERATURE TREND IS EXPECTED ON MONDAY AS THE FRONT
CROSSES THE EASTERN PORTION OF THE REGION. READING WILL HOLD
STEADY OR RISE LITTLE AFTER FRONTAL PASSAGE. A LINGERING SHOWER MAY
FALL AFTER FRONTAL PASSAGE BUT GENERALLY IMPROVING CONDITIONS ARE
EXPECTED ON MONDAY MORNING IN THE WEST AND LATER IN THE EAST.
FAIR WEATHER IS EXPECTED ON TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL REMAIN CENTERED FROM QUEBEC SOUTHWARD INTO THE
NEW ENGLAND STATES WEDNESDAY THROUGH SATURDAY. THIS COMBINED WITH A
STRONG UPPER LEVEL RIDGE OVER THE EASTERN US SHOULD PROVIDE A
PLEASANT PERIOD FOR THE MIDDLE AND END OF NEXT WEEK. TEMPERATURES
WILL SLOWLY RECOVER FROM THE BEGINNING OF THE WEEK WITH MOST
LOCATIONS BACK INTO THE LOWER TO MIDDLE 70S FOR FRIDAY INTO
SATURDAY.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
A SERIES OF WAVES OF SHOWERS AND THUNDERSTORMS ARE SET TO MOVE
ACROSS THE AREA TONIGHT...TIMING THESE SHOWERS WILL BE DIFFICULT
AT BEST. EXPECT MAINLY SHRA AS AREA WAS STABILIZED BY THE FIRST
WAVE OF TSRA THAT WENT THROUGH THIS AFTERNOON. DO EXPECT
WIDESPREAD IFR TO DEVELOP OVERNIGHT.

OUTLOOK...NON VFR AT TIMES IN SHOWERS AND THUNDERSTORMS SUNDAY
THROUGH MONDAY NIGHT.

&&

.MARINE...
A STATIONARY BOUNDARY WILL REMAIN NORTH OF LAKE ERIE
THROUGH THE WEEKEND. THIS BOUNDARY WILL BE THE PATH THAT LOW
PRESSURE WILL TAKE FROM THE PLAINS TODAY THROUGH TUESDAY. A COUPLE
OF TROUGHS WILL SWING ACROSS THE AREA ON MONDAY INTO TUESDAY.

WINDS WILL BECOME SOUTHERLY ON THE LAKE TONIGHT THEN INCREASE
SLIGHTLY FROM THE SOUTHWEST ON SUNDAY. STRONGER SOUTHWEST TO WEST
WINDS WILL ARRIVE LATE MONDAY INTO MONDAY NIGHT AS COLD ADVECTION
INCREASES. THIS MAY BE THE TIME PERIOD THAT A SMALL CRAFT ADVISORY
WILL BE NEEDED. HIGH PRESSURE WILL RETURN TO THE LAKE BY TUESDAY
WITH LIGHT EAST TO NORTHEAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM 2 AM EDT SUNDAY THROUGH LATE SUNDAY
     NIGHT FOR OHZ003-006>008-017-018-027.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LAPLANTE
NEAR TERM...TK/LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...MULLEN
AVIATION...DJB
MARINE...MULLEN
Hazardous weather outlook, Oct 5, 9:28 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EDT SAT OCT 5 2013

LEZ061-142>149-162>169-OHZ009>014-019>023-028>033-036>038-047-089-
PAZ001>003-070130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-
MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
928 PM EDT SAT OCT 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT MOVES EAST ACROSS
THE AREA SUNDAY AND SUNDAY EVENING. THERE IS A SLIGHT CHANCE SOME
THUNDERSTORMS COULD BECOME SEVERE. DAMAGING WIND IS THE PRIMARY
THREAT HOWEVER TORNADOES ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006>008-017-018-027-070130-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
928 PM EDT SAT OCT 5 2013

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SUNDAY THROUGH LATE
SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ALSO...THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT MOVES EAST
ACROSS THE AREA SUNDAY AND SUNDAY EVENING. THERE IS A SLIGHT
CHANCE SOME THUNDERSTORMS COULD BECOME SEVERE. DAMAGING WIND IS
THE PRIMARY THREAT HOWEVER TORNADOES ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 3:14 PM EDTSmall Craft AdvisoryCLE39 hr
Oct 6, 7:16 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne44 min
Oct 6, 7:30 PM EDTSevere Thunderstorm WarningCLECuyahoga30 min
Oct 6, 7:35 PM EDTSpecial Marine WarningCLE85 min
Oct 6, 7:50 PM EDTSevere Thunderstorm WarningCLEMedina, Summit25 min
Oct 6, 7:54 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit, Wayne51 min

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.